Free Access
Volume 10, Number 4, October 2004
Page(s) 549 - 552
Published online 15 October 2004
  1. L. Ambrosio, Mathematical Aspects of Evolving Interfaces. Lect. Notes Math. 1812 (2003) 1-52. [Google Scholar]
  2. L. Ambrosio and A. Pratelli, Existence and stability results in the L1 theory of optimal transportation. Lect. Notes Math. 1813 (2003) 123-160. [Google Scholar]
  3. G. Bouchitté and G. Buttazzo, Characterization of optimal shapes and masses through Monge-Kantorovich equation. J. Eur. Math. Soc. 3 (2001) 139-168. [Google Scholar]
  4. G. Bouchitté, G. Buttazzo and P. Seppecher, Shape Optimization Solutions via Monge-Kantorovich Equation. C. R. Acad. Sci. Paris I 324 (1997) 1185-1191. [Google Scholar]
  5. L. De Pascale, L.C. Evans and A. Pratelli, Integral Estimates for Transport Densities. Bull. London Math. Soc. 36 (2004) 383-395. [CrossRef] [MathSciNet] [Google Scholar]
  6. L. De Pascale and A. Pratelli, Regularity properties for Monge transport density and for solutions of some shape optimization problem. Calc. Var. Partial Differ. Equ. 14 (2002) 249-274. [Google Scholar]
  7. L.C. Evans and W. Gangbo, Differential Equations Methods for the Monge-Kantorovich Mass Transfer Problem. Mem. Amer. Math. Soc. 137 (1999). [Google Scholar]
  8. M. Feldman and R. McCann, Uniqueness and transport density in Monge's mass transportation problem. Calc. Var. Partial Differ. Equ. 15 (2002) 81-113. [Google Scholar]
  9. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113-161. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Giaquinta, Introduction to regularity theory for nonlinear elliptic systems. Birkhäuser Verlag (1993). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.